# SDR FDEA200904131286

- Difficulty date: April 13, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 42,709 hours, 26,425 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Part number: 65162161
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E NR 7 SPOILER ACTUATOR FITTING "L" ANGLE TO LOWER PANEL IS CRACKED.  REMOVED AND RETAINED NR 7 SPOILER AND FLAP TRACK FITTINGS, REMOVED AND DISCARDED DOUBLER PER DRAWING SR27-57-038 REV C.  TRIMMED WEB AT LOCATION SHOW AND REMOVED INBD SECTION PER DRAWING SR27-57-038 REV C.  TRIMMED LOWER CHORD AT LOCATION SHOWN AND REMOVED INBD SECTION PER DRAWING SR27-57-038 REV C.  FABRICATED NEW INBD WEB SECTION, FABRICATED NEW INBD LOWER CHORD SECTION  PER DRAWING SR27-57-038 REV C.  FABRICATED TWO ANGLES AND HEAT TREATED TO 7075T6 PER DRAWING SR27-57-038 REV C AND ER 2-37153-801 REV A.  FABRICATED STRAP , FABRICATED TWO RADIUS, AND FABRICATED NEW DOUBLER PER DRAWING SR27-57-038 REV C.  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2.  INSTALLED NEW CHORD ANGLES, AND STRAP PER DRAWING SR27-57-038 REV C.  INSTALLED NEW WEB AND DOUBLER PER DRAWING SR27-57-038 REV C.  INSTALLED NR 7 SPOILER AND FLAP TRACK FITTINGS AND RADIUS FILLERS PER DRAWING SR27-57-038 REV C. AND IAW SRM 51-30-2.
